# SDR FDEA201908232003

- Difficulty date: August 23, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA71189
- Condition: Dented
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT REPAIR ON EXTERIOR FUSELAGE SKIN AT CENTER CARGO DOOR   CUTOUT AFT LOWER CORNER STA 1781, L 43R AS PER EA 1- 5330 -T0336398 E P2 REPAIR CARRIED OUT ON EXTERIOR FUSELAGE SKIN AT CENTER CARGO DOOR CUTOUT AFT   LOWER CORNER STA 1781 LONGERON 43 RIGHT AS PER MD11 SRM 53 - 00 - 15 REPAIR 8   FIGURE 202 & FIGURE 203 AND EA 1 - 5330 - T0302983 A  P4.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
